ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spectral analysis of finite section normal integral operators

Rao, R Vittal and Sukavanam, N (1986) Spectral analysis of finite section normal integral operators. In: Journal of Mathematical Analysis and Applications, 115 (1). pp. 23-45.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WK2-4D8DJ72-5P-1&_cdi=6894&_user=512776&_orig=search&_coverDate=04_30_1986&_sk=998849998&view=c&wchp=dGLbVlW-zSkWz&md5=8d126a4adccc3.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Some continuity and differentiability properties of the eigenvalues and eigenfunctions of finite section normal integral operators are proved. These are the extension of corresponding results for symmetric operators ([4.], 554–566; K. B. Athreya and R. Vittal Rao, to appear; [10.], 463–471.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: K.S. Satyashree
Date Deposited: 27 Jan 2010 10:04
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ac.in/id/eprint/22154

Actions (login required)

View Item View Item